Consistent maximum-likelihood estimation with dependent observations

the general (non-normal) case and the normal case

R.D.H. Heijmans, J.R. Magnus

Research output: Contribution to journalArticleProfessional

462 Downloads (Pure)
Original languageEnglish
Pages (from-to)253-285
JournalJournal of Econometrics
Volume32
Issue number2
Publication statusPublished - 1986

Cite this

@article{9b460ea957c54d5b934fc79f8b95641e,
title = "Consistent maximum-likelihood estimation with dependent observations: the general (non-normal) case and the normal case",
author = "R.D.H. Heijmans and J.R. Magnus",
year = "1986",
language = "English",
volume = "32",
pages = "253--285",
journal = "Journal of Econometrics",
issn = "0304-4076",
publisher = "Elsevier BV",
number = "2",

}

Consistent maximum-likelihood estimation with dependent observations : the general (non-normal) case and the normal case. / Heijmans, R.D.H.; Magnus, J.R.

In: Journal of Econometrics, Vol. 32, No. 2, 1986, p. 253-285.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Consistent maximum-likelihood estimation with dependent observations

T2 - the general (non-normal) case and the normal case

AU - Heijmans, R.D.H.

AU - Magnus, J.R.

PY - 1986

Y1 - 1986

M3 - Article

VL - 32

SP - 253

EP - 285

JO - Journal of Econometrics

JF - Journal of Econometrics

SN - 0304-4076

IS - 2

ER -